MENU

You are here

Publications

Export 1557 results:
2010
Formaggia L, Mola A, Parolini N, Pischiutta M. A three-dimensional model for the dynamics and hydrodynamics of rowing boats. Proceedings of the Institution of Mechanical Engineers, Part P: Journal of Sports Engineering and Technology [Internet]. 2010 ;224:51-61. Available from: https://doi.org/10.1243/17543371jset46
Dell'Antonio G, Figari R, Teta A. A time-dependent perturbative analysis for a quantum particle in a cloud chamber. Annales Henri Poincare 11 (2010) 539-564 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3969
Piacitelli G. Twisted Covariance as a Non Invariant Restriction of the Fully Covariant DFR Model. Comm. Math. Phys. 295 (2010) 701-729 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3605
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Bruzzo U, Markushevich D, Tikhomirov A. Uhlenbeck-Donaldson compactification for framed sheaves on projective surfaces.; 2010. Available from: http://hdl.handle.net/1963/4049
Bertola M, Tovbis A. Universality in the profile of the semiclassical limit solutions to the focusing nonlinear Schrödinger equation at the first breaking curve. Int. Math. Res. Not. IMRN [Internet]. 2010 :2119–2167. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1093/imrn/rnp196
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
2009
Michelangeli A, Zagordi O. 1D periodic potentials with gaps vanishing at k=0. Mem. Differential Equations Math. Phys. 47 (2009) 133-158 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1818
DeSimone A, Alouges F, Lefebvre A. Biological Fluid Dynamics, Non-linear Partial Differential Equations. In: Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. ; 2009. Available from: http://hdl.handle.net/1963/2630
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831
Caldiroli P, Musina R. Bubbles with prescribed mean curvature: the variational approach.; 2009. Available from: http://hdl.handle.net/1963/3659
Bertola M, Gekhtman M, Szmigielski J. The Cauchy two–matrix model. Comm. Math. Phys. 2009 ;287:983–1014.
Broccard FD, Pegoraro S, Ruaro ME, Altafini C, Torre V. Characterization of the time course of changes of the evoked electrical activity in a model of a chemically-induced neuronal plasticity. BMC Research Notes (2009) 2:13 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3706
Bertola M, Mo MY. Commuting difference operators, spinor bundles and the asymptotics of orthogonal polynomials with respect to varying complex weights. Adv. Math. 2009 ;220:154–218.
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Altafini C. Controllability and simultaneous controllability of isospectral bilinear control systems on complex flag manifolds. Systems Control Lett. 58 (2009) 213-216 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3523
Chambrion T, Mason P, Sigalotti M, Boscain U. Controllability of the discrete-spectrum Schrodinger equation driven by an external field. Ann. Inst. H. Poincare Anal. Non Lineaire 26 (2009) 329-349 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2547
Agrachev AA, Caponigro M. Controllability on the group of diffeomorphisms. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009) 2503-2509 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3396
Bressan A, Donadello C. On the convergence of viscous approximations after shock interactions. Discrete Contin. Dyn. Syst. 23 (2009) 29-48 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3412
Bertola M, Gekhtman M, Szmigielski J. Cubic string boundary value problems and Cauchy biorthogonal polynomials. J. Phys. A [Internet]. 2009 ;42:454006, 13. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/45/454006
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Zelenko I, Chengbo L. Differential geometry of curves in Lagrange Grassmannians with given Young diagram. Differential Geom. Appl. 27 (2009) 723-742 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3819
Cicalese M, DeSimone A, Zeppieri CI. Discrete-to-continuum limits for strain-alignment-coupled systems: Magnetostrictive solids, ferroelectric crystals and nematic elastomers. Netw. Heterog. Media 4 (2009) 667-708 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3788
Caravenna L. The Disintegration Theorem and Applications to Optimal Mass Transportation. [Internet]. 2009 . Available from: http://hdl.handle.net/1963/5900
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724

Pages

Sign in